Alert archive / Massachusetts / Dense Fog Advisories in 2021
Dense Fog Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this dense fog advisory at Mar 28, 2021, 4:20 PM EDT for 5 counties in Massachusetts; Kent County, Newport County, Washington County, Rhode Island. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Mar 28, 2021, 8:40 PM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Plymouth County, MA, Kent County, RI, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 46 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193 WWUS71 KBOX 282020 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 420 PM EDT Sun Mar 28 2021 MAZ002>004-008>012-026-290930- /O.CON.KBOX.HW.W.0003.210329T0600Z-210329T2000Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, and Ayer 420 PM EDT Sun Mar 28 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Western and Central Massachusetts. * WHEN...From 2 AM to 4 PM EDT Monday. Strongest of the winds between 4 am and noon on Monday. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MAZ020>024-RIZ003-004-006>008-290930- /O.NEW.KBOX.FG.Y.0002.210328T2020Z-210329T0100Z/ /O.CON.KBOX.WI.Y.0011.210329T0300Z-210330T0000Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Western Kent RI-Eastern Kent RI-Washington RI- Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, Westerly, Newport, and New Shoreham 420 PM EDT Sun Mar 28 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 55 mph expected. Low risk for a few brief gusts up to 60 mph Monday morning. * WHERE...In Massachusetts, Southern Bristol MA, Southern Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA Counties. In Rhode Island, Western Kent RI, Eastern Kent RI, Washington RI, Newport RI and Block Island RI Counties. * WHEN...For the Dense Fog Advisory, until 9 PM EDT this evening. For the Wind Advisory, from 11 PM this evening to 8 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CTZ002>004-MAZ005>007-013>019-RIZ001-002-005-290930- /O.CON.KBOX.WI.Y.0011.210329T0300Z-210330T0000Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Bristol RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Gloucester, Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton, Brockton, Plymouth, Foster, Smithfield, Providence, and Bristol 420 PM EDT Sun Mar 28 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. Low risk for a few brief gusts up to 60 mph. * WHERE...Northern Connecticut, much of Eastern Massachusetts as well as northern Rhode Island. * WHEN...From 11 PM this evening to 8 PM EDT Monday. Strongest of the winds between 4 am and noon on Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Frank For more information from the National Weather Service visit https://weather.gov/box
1 follow-up statement
416 WWUS71 KBOX 290040 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 840 PM EDT Sun Mar 28 2021 MAZ020>024-RIZ003-004-006>008-291345- /O.CAN.KBOX.FG.Y.0002.000000T0000Z-210329T0100Z/ /O.CON.KBOX.WI.Y.0011.210329T0300Z-210330T0000Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Western Kent RI-Eastern Kent RI-Washington RI- Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, Westerly, Newport, and New Shoreham 840 PM EDT Sun Mar 28 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Massachusetts, Southern Bristol MA, Southern Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA Counties. In Rhode Island, Block Island RI, Newport RI, Washington RI, Western Kent RI and Eastern Kent RI Counties. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ002>004-008>012-026-291345- /O.CON.KBOX.HW.W.0003.210329T0600Z-210329T2000Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, and Ayer 840 PM EDT Sun Mar 28 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Eastern Hampden MA, Eastern Hampshire MA, Southern Worcester MA, Western Franklin MA, Western Hampshire MA, Western Hampden MA, Eastern Franklin MA, Northern Middlesex MA and Northern Worcester MA Counties. * WHEN...From 2 AM to 4 PM EDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CTZ002>004-MAZ005>007-013>019-RIZ001-002-005-291345- /O.CON.KBOX.WI.Y.0011.210329T0300Z-210330T0000Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Bristol RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Gloucester, Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton, Brockton, Plymouth, Foster, Smithfield, Providence, and Bristol 840 PM EDT Sun Mar 28 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Portions of northern Connecticut, eastern, northeastern and southeastern Massachusetts and northern Rhode Island. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this dense fog advisory went out at Mar 28, 3:43 PM EDT, 37 minutes earlier.
Area forecast discussion, Mar 28, 3:43 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
343 PM EDT Sun Mar 28 2021
.SYNOPSIS...
An approaching cold front will continue to bring showers this
evening and perhaps even a few embedded thunderstorms. Behind
the front, dry but very windy and much cooler weather arrives
late tonight into Monday. However, with the weather pattern very
progressive, a warming trend quickly follows Tuesday into
Wednesday. The next chance of showers then arrives Wednesday
afternoon into Thursday. Then trending drier but colder Friday
and Saturday.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
340 PM Update...
Widespread heavy rain associated with strong mid level
forcing was currently exiting eastern New England. However,
Pwat plume of 1.25 to 1.5 inches coupled with a 55 to 65 knot
low level jet will continue to generate numerous showers this
evening. We also will see fog increase across the region as the
warm sector overspreads the region early this evening. In fact,
temperatures should climb well into the 50s to near 60 this
evening.
The actually surface cold front will cross the region roughly
between 7 PM and midnight. A fine line was associated with this
cold front across western NY late this afternoon. This fine line
will approach the region with a brief band of heavy showers and
perhaps a few embedded t-storms after 7 or 8 pm this evening.
There is some uncertainty as to how long it will survive into
our region, but brief wind gusts of 30-45 mph may occur with it.
&&
.SHORT TERM /MIDNIGHT THROUGH 6 PM MONDAY/...
* Strong-Damaging Wind Gusts of 50-60 mph late tonight into Mon
* Strongest Winds Expected Across Western and Central MA
Late Tonight Into Monday...
A few showers may linger into the overnight hours, but the bulk
of the rain should be ending after midnight behind the cold
front. The main concern will shift to the expected strong to
damaging wind gusts very late tonight into Monday. We will break
it down a bit more below.
Strong cold advection will result in 850T dropping from around
+10C at 00z this evening to between -6C and -8C by 12z. This
change in temperature coupled with an intensifying sub 980 mb
low pressure system across Quebec will support strong to
damaging wind gusts. Bufkit soundings indicate very steep lapse
rates in excess of 9 C/KM from the surface to 850 mb. The 850 mb
westerly jet is on the order of 50 to 60 knots and up to 70
knots across western MA. Given the steep lapse rates up through
850 mb a decent chunk of this wind will be able to mix down in
the cold air advection pattern.
The strongest of these winds should occur toward daybreak and
particularly Monday morning after sunrise with increased mixing.
After examining some Bufkit Soundings opted to upgrade western
and Central MA to a High Wind Warning. There is 50 to 60 knots
of wind down to around 2000 feet. In addition, downward
momentum may result in those strong west wind gusts working into
portions of the CT River Valley and as well as the east slopes
of the Worcester Hills. Power outages are possible in this
region. Therefore, we upgraded Western and Central MA to a High
Wind Warning for gusts up to 60 mph.
We did maintain the Wind Advisory across northern CT, RI and
eastern MA for wind gusts of 45 to 55 mph. We did mention the
low risk for brief gusts up to 60 mph and later shifts will have
to monitor for a possible upgrade. Winds this time of year can
sometimes over-achieve particularly with lots of sunshine on
Monday promoting deep mixing.
So in a nutshell, strong to damaging wind gusts are expected
very late tonight and into Monday afternoon. Strongest of the
winds may occur Monday morning shortly after sunrise.
As for temperatures, cold advection should result in
readings dropping into the upper 30s to the lower 40s by
daybreak Monday. It will colder across the Berkshires where a
few brief snow showers may even occur. We should see mainly
sunny skies on Monday with high temperatures in the middle to
upper 40s in the high terrain with lower 50s elsewhere. It will
feel chillier though given the strong winds.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...
* Warming up Tuesday and Wednesday
* Showers move in during the day Wednesday and continue overnight
into Thursday
* Dry but quite a bit colder Thursday night and Friday before
warming up next weekend
Details...
Monday night and Tuesday...
Heights are on the rise Monday night and Tuesday as a mid level
ridge builds overhead with high pressure at the surface. At the low
and mid levels warm air advection begins in earnest. However, we'll
have to get through a very chilly night first, thanks to a decoupled
boundary layer/radiational cooling. Low temperatures drop into the
20s outside of the urban centers. Tuesday, though, we'll recover
nicely under strong warm air advection (925 mb temps up into the 5-
7C range) allowing for highs 5 to 10 degrees warmer than Monday, in
the upper 50s. Along the south coast breezy onshore winds will keep
temps cooler.
Wednesday and Thursday...
Pattern change in store for mid to late week, first bringing a
soaking rain then cold air. The mid level ridge moves off into the
maritimes while to our northeast a sfc low over southern ON/QC
suppresses the high south and east. Winds will be breezy on Wednesday
beneath a 35-40 kt low level jet between the two; gusting 20 to 30
mph. Out ahead of the trough a plume of moisture streams northward
over southern New England Wednesday and Wednesday night. PWATS
surpass 1.25" with dewpoints in the 50s. Cloudcover will overspread
the region Wednesday morning but showers hold off for most until the
latter half of the day. All this moisture combined with the warm
frontal forcing Wednesday will bring widespread rain showers
Wednesday afternoon and evening. A secondary low and cold front
overnight further enhances low level forcing as placement beneath
the right entrance region of a 130kt upper jet increases synoptic
scale forcing for ascent. Altogether this gives us another shot at
0.5 to 1"+ of rain across the region, with the highest totals likely
toward the south and east coasts. The cold front drops through early
Thursday bringing with it a colder and drier airmass, though
interior locations may see the last bit of precip fall as snow.
Timing of the cold front will determine whether most of Thursday is
dry or not; the later in the day the best chance for dry weather.
Friday through Sunday...
As the sfc low exits on Friday the upper level low/cold pool aloft
lingers overhead leading to below normal temperatures on Friday,
topping out in the upper 30s/low 40s under partly cloudy skies.
Breezy northwest winds continue. As we move into the weekend
confidence in exact details is lower, but a moderating trend in
temperatures is expected, back toward normal for early April in the
50s.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18Z Update...
Into This Evening...High Confidence. Mainly IFR conditions in
showers into this evening. The showers will be heavy at times
with the low risk for a few embedded t-storms. SE winds become S
at 10 to 20 knots early this evening and 15 to 25 knots with
gusts between 30 and 40 knots across the Cape and Islands. LLWS
will continue.
Late Tonight into Monday...High Confidence. Improvement to
mainly VFR conditions overnight which will continue through
Monday. Main issue will be strong WNW winds that will develop
and continue into Monday afternoon. The strongest winds will be
Monday morning on the order of 40 to 50 knots.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Monday Night through Thursday/...
Monday: VFR. Strong winds with gusts up to 50 kt.
Monday Night: VFR. Windy with areas of gusts up to 35 kt.
Tuesday through Tuesday Night: VFR. Breezy.
Wednesday: Mainly VFR, with local MVFR possible. Breezy. Chance
RA.
Wednesday Night: Mainly VFR, with areas IFR possible. Breezy.
RA.
Thursday: Mainly VFR, with local MVFR possible. Breezy. Chance
RA.
&&
.MARINE...
* Gale Warnings Continue Through Monday
Tonight and Monday...High Confidence. SE winds becoming SW this
evening and gust between 30 and 40 knots this evening with
robust LLJ in the warm sector. Cold front crosses the region
late this evening with widespread westerly wind gusts 45 knots
developing toward daybreak and continuing into Monday. Gale
Warnings are posted for all waters and we can not rule out a few
gusts up to 50 knots. We were not confident enough to upgrade
to Storm Warnings, but that is something for the next shift to
consider. Regardless, strong winds and 7 to 12 foot seas are
expected over the open waters into Monday.
Outlook /Monday Night through Thursday/...
Monday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.
Tuesday: Winds less than 25 kt.
Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain.
Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas. Rain.
Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 9 ft. Chance of rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 11 PM this evening to 8 PM EDT Monday for
CTZ002>004.
MA...Wind Advisory from 11 PM this evening to 8 PM EDT Monday for
MAZ005>007-013>024.
High Wind Warning from 2 AM to 4 PM EDT Monday for MAZ002>004-
008>012-026.
RI...Wind Advisory from 11 PM this evening to 8 PM EDT Monday for
RIZ001>008.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ231>235-237-251-255-
256.
Gale Warning from 11 PM this evening to 6 PM EDT Monday for
ANZ230-236.
Gale Warning until 9 PM EDT Monday for ANZ250-254.
&&
SYNOPSIS...Frank/BW
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...BW
AVIATION...Frank/BW
MARINE...Frank/BWHazardous weather outlook, Mar 28, 4:23 AM EDT, 11 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 AM EDT Sun Mar 28 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-290830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 423 AM EDT Sun Mar 28 2021 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-237-251-255-256-290830- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 AM EDT Sun Mar 28 2021 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-254-290830- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 423 AM EDT Sun Mar 28 2021 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-290830- Boston Harbor-Narragansett Bay- 423 AM EDT Sun Mar 28 2021 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:34 AM EDT | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 36 hr |
| Mar 28, 2:45 PM EDT | High Wind Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 24 hr |
Nearby
Dense Fog Advisories in Massachusetts, 2021Dense Fog Advisories in Rhode Island, 2021Every dense fog advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.